# SDR DXTA2025062003962

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE CREW NOTICED A FAINT ELECTRICAL BURNING SCENT. THE SCENT ABATED QUICKLY BEFORE CREW COULD DETERMINE WHERE IT ORIGINATED. CREW CHECKED FOR POPPED CIRCUIT BREAKERS AND FOUND D11 ON CBP 2 WAS POPPED - 28 VDC PWR SUPPLY 3
